Optimal Impulse Control for Systems Deriven by Stochastic Delayed Differential Equations

Main Article Content

Ismail Hamid Elsanousi


In this paper we study the problem of optimal impulse control for stochastic systems with delay in the case when the value function of the impulse problem depends only on the initial data of the given process through its initial value (value at zero) and some weighted averages. A verification theorem for such impulse control problem is given. As an example the optimal stream of dividends with transaction costs is solved.

Article Details


  1. I. Elsanosi, B. Øksendal, A. Sulem, Some Solvable Stochastic Control Problems With Delay, Stoch. Stoch. Rep. 71 (2000), 69–89. https://doi.org/10.1080/17442500008834259.
  2. B. Øksendal, Stochastic Differential Equations, Springer, Berlin, Heidelberg, 1998. https://doi.org/10.1007/978-3-662-03620-4.
  3. S.E.A. Mohammed, Stochastic Differential Systems With Memory: Theory, Examples and Applications. In: L. Decreusefond, B. Øksendal, J. Gjerde, A.S. Üstünel, (eds) Stochastic Analysis and Related Topics VI. Progress in Probability, vol 42. Birkhäuser, Boston, MA, (1998). https://doi.org/10.1007/978-1-4612-2022-0_1.
  4. A. Bensoussan, J.L. Lions, Impulse Control and Quasi-Variational Inequalities, Gauthier-Villars, 1984.
  5. S.E.A. Mohammed, Stochastic Functional Differential Equations. Pitman, London, (1984).